Problème de Cauchy pour des opérateurs fuchsiens
Journées équations aux dérivées partielles (1984), article no. 4, 15 p.
@article{JEDP_1984____A4_0,
     author = {Bove, Antonio},
     title = {Probl\`eme de Cauchy pour des op\'erateurs fuchsiens},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {4},
     publisher = {Ecole polytechnique},
     year = {1984},
     zbl = {0574.35059},
     mrnumber = {85h:58167},
     language = {fr},
     url = {http://archive.numdam.org/item/JEDP_1984____A4_0/}
}
Bove, Antonio. Problème de Cauchy pour des opérateurs fuchsiens. Journées équations aux dérivées partielles (1984), article  no. 4, 15 p. http://archive.numdam.org/item/JEDP_1984____A4_0/

[1] N.S. Baouendi, C. Goulaouic : Cauchy problem with characteristic initial hypersurface, C.P.A.M., 26 (1973), 455-475. | MR 49 #3296 | Zbl 0256.35050

[2] I. Boutet De Monvel : Hypoelliptic operators with double characteristic and related pseudo-differential operators, C.P.A.M., 27 (1974), 585-639. | MR 51 #6498 | Zbl 0294.35020

[3] A. Bove, J.E. Lewis, C. Parenti : Propagation of singularities for Fuchsian operators, Lecture Notes in Math., 984 (1983). | MR 85f:35133 | Zbl 0507.58002

[4] A. Bove, J.E. Lewis, C. Parenti : Cauchy problem for Fuchsian Hyperbolic operators, à paraître. | Zbl 0582.35074

[5] J. Chazarain : Reflection of C∞ singularities... Publ. R.I.M.S. Kyoto, 12 (suppl.) (1977), 39-52. | MR 57 #10288 | Zbl 0365.35050

[6] N. Hanges : Parametrix and propagation of singularities... Indiana Univ. Math. J., 28 (1979), 86-97. | MR 82c:35084 | Zbl 0413.35073

[7] M. Kashiwara, T. Oshima : Systems of differential equations with regular singularities..., Ann. Math., 106 (1977), 145-200. | MR 58 #2914 | Zbl 0358.35073

[8] R.B. Melrose, J. Sjöstrand : Singularities of boundary value problems, I, C.P.A.M., 39 (1978), 593-617. | MR 58 #11859 | Zbl 0368.35020

[9] T. Ôaku : A canonical form..., Invent. Math., 65 (1982), 491-515. | MR 83b:58074 | Zbl 0493.35083

[10] H. Tahara : Fuchsian type equations and Fuchsian hyperbolic equations, Japan. J. Math., 5 (1979), 245-347. | MR 83g:35061 | Zbl 0431.35004

[11] H. Tahara : Singular hyperbolic systems I, II, III, J. Fac. Sci. Univ. Tokyo 26 (1979), 213-238 ; 26 (1979), 391-412 ; 27 (1980), 465-507. | Zbl 0463.35053

[12] H. Tahara : Singular hyperbolic systems IV, Japan. J. Math., 8 (1982) 297-30. | MR 86b:35124 | Zbl 0514.35048